Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Assani, Idris
Buczolich, Zoltán
and
Mauldin, R. Daniel
2005.
AnL 1 counting problem in ergodic theory.
Journal d'Analyse Mathématique,
Vol. 95,
Issue. 1,
p.
221.
Kachurovskii, A. G.
2007.
General theories unifying ergodic averages and martingales.
Proceedings of the Steklov Institute of Mathematics,
Vol. 256,
Issue. 1,
p.
160.
Avigad, Jeremy
2009.
The metamathematics of ergodic theory.
Annals of Pure and Applied Logic,
Vol. 157,
Issue. 2-3,
p.
64.
Neri, Morenikeji
and
Powell, Thomas
2025.
On quantitative convergence for stochastic processes: Crossings, fluctuations and martingales.
Transactions of the American Mathematical Society, Series B,
Vol. 12,
Issue. 25,
p.
974.